Volume 9, issue 3 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 29
Issue 2, 549–862
Issue 1, 1–548

Volume 28, 9 issues

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN 1364-0380 (online)
ISSN 1465-3060 (print)
Author Index
To Appear
 
Other MSP Journals
Structure des homeomorphismes de Brouwer

Frederic Le Roux

Geometry & Topology 9 (2005) 1689–1774
Bibliography
1 S A Andrea, On homoeomorphisms of the plane which have no fixed points, Abh. Math. Sem. Univ. Hamburg 30 (1967) 61 MR0208588
2 S A Andrea, The plane is not compactly generated by a free mapping, Trans. Amer. Math. Soc. 151 (1970) 481 MR0267543
3 F Béguin, F Le Roux, Ensemble oscillant d'un homéomorphisme de Brouwer, homéomorphismes de Reeb, Bull. Soc. Math. France 131 (2003) 149 MR1988946
4 L E J Brouwer, Beweis des ebenen Translationssatzes, Math. Ann. 72 (1912) 37 MR1511684
5 M Brown, E E Slaminka, W Transue, An orientation preserving fixed point free homeomorphism of the plane which admits no closed invariant line, Topology Appl. 29 (1988) 213 MR953953
6 S S Cairns, An elementary proof of the Jordan–Schoenflies theorem, Proc. Amer. Math. Soc. 2 (1951) 860 MR0046635
7 E W Daw, A maximally pathological Brouwer homeomorphism, Trans. Amer. Math. Soc. 343 (1994) 559 MR1173856
8 J Franks, Generalizations of the Poincaré–Birkhoff theorem, Ann. of Math. $(2)$ 128 (1988) 139 MR951509
9 J Franks, Realizing rotation vectors for torus homeomorphisms, Trans. Amer. Math. Soc. 311 (1989) 107 MR958891
10 J Franks, A new proof of the Brouwer plane translation theorem, Ergodic Theory Dynam. Systems 12 (1992) 217 MR1176619
11 C Godbillon, Fibrés en droites et feuilletages du plan, Enseignement Math. $(2)$ 18 (1972) MR0336755
12 C Godbillon, G Reeb, Fibrés sur le branchement simple, Enseignement Math. $(2)$ 12 (1966) 277 MR0219084
13 L Guillou, Théorème de translation plane de Brouwer et généralisations du théorème de Poincaré–Birkhoff, Topology 33 (1994) 331 MR1273787
14 A Haefliger, G Reeb, Variétés (non séparées) à une dimension et structures feuilletées du plan, Enseignement Math. $(2)$ 3 (1957) 107 MR0089412
15 T Homma, H Terasaka, On the structure of the plane translation of Brouwer, Osaka Math. J. 5 (1953) 233 MR0058963
16 J G Hocking, G S Young, Topology, Dover Publications (1988) MR1016814
17 W Kaplan, Regular curve-families filling the plane, I, Duke Math. J. 7 (1940) 154 MR0004116
18 W Kaplan, Regular curve-families filling the plane, II, Duke Math J. 8 (1941) 11 MR0004117
19 B Kerékjártó, Sur le groupe des transformations topologiques du plan, Ann. S. N. S. Pisa (1934)
20 C Kuratowski, Topologie Vol II, Troisième édition, corrigèe et complétée de deux appendices. Monografie Matematyczne, Tom 21, Państwowe Wydawnictwo Naukowe, Warsaw (1961) MR0133124
21 P Le Calvez, A Sauzet, Une démonstration dynamique du théorème de translation de Brouwer, Exposition. Math. 14 (1996) 277 MR1409005
22 F Le Roux, Étude topologique de l'espace des homéomorphismes de Brouwer, doctoral thesis, Institut Fourier, Grenoble (1997)
23 F Le Roux, Bounded recurrent sets for planar homeomorphisms, Ergodic Theory Dynam. Systems 19 (1999) 1085 MR1709432
24 F Le Roux, Migration des points errants d'un homéomorphisme de surface, C. R. Acad. Sci. Paris Sér. I Math. 330 (2000) 225 MR1748313
25 F Le Roux, Il n'y a pas de classification borélienne des homéomorphismes de Brouwer, Ergodic Theory Dynam. Systems 21 (2001) 233 MR1826667
26 F Le Roux, Homéomorphismes de surfaces: théorèmes de la fleur de Leau–Fatou et de la variété stable, Astérisque (2004) MR2068866
27 F Le Roux, Un indice qui affine l'indice de Poincaré–Lefschetz pour les homéomorphismes de surfaces arXiv:math.DS/0506042
28 H Nakayama, A non-flowable plane homeomorphism whose non–Hausdorff set consists of two disjoint lines, Houston J. Math. 21 (1995) 569 MR1352607
29 H Nakayama, On dimensions of non–Hausdorff sets for plane homeomorphisms, J. Math. Soc. Japan 47 (1995) 789 MR1348759
30 M H A Newman, Elements of the topology of plane sets of points, Dover Publications (1992) MR1160354